# SDR DALA2024080507757

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 84,018 hours, 11,023 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DURING APPROACH O2 MASKS AT ROW 54 MIDDLE SEATS FELL. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-32. OK FOR SERVICE. (6006125)
